Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 43, NWS Cleveland, OH

October 28, 2014

NWS Cleveland, OH issued this small craft advisory at Oct 28, 2014, 3:37 AM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2014, 3:37 AM EDT (07:37 UTC)
Expired
Oct 30, 2014, 4:00 AM EDT
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WHUS71 KCLE 280737
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EDT TUE OCT 28 2014

LEZ146>149-281545-
/O.NEW.KCLE.SC.Y.0043.141028T0737Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 AM EDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. 

* SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL TURN TO THE WEST THIS
  AFTERNOON AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
8 follow-up statements
315 
WHUS71 KCLE 281409
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EDT TUE OCT 28 2014

LEZ146>149-282215-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1009 AM EDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL TURN TO THE WEST THIS 
  AFTERNOON AND INCREASE TO 15 TO 25 KNOTS OVERNIGHT. 

* WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7
  FEET ON WEDNESDAY. WINDS AND WAVES WILL DROP BELOW 4 FEET LATE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
165 
WHUS71 KCLE 282006
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT TUE OCT 28 2014

LEZ146>149-290415-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 PM EDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WEST WINDS 15 TO 25 KNOTS WILL CONTINUE ON WEDNESDAY THEN SHIFT
  TO THE NORTHWEST AND DECREASE TO 10 TO 20 KNOTS ON WEDNESDAY
  NIGHT. 

* WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TO 5 TO 7 
  FEET ON WEDNESDAY. WINDS AND WAVES WILL DROP BELOW 4 FEET LATE 
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
233 
WHUS71 KCLE 290147
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EDT TUE OCT 28 2014

LEZ146>149-291000-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
947 PM EDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WEST WINDS 15 TO 25 KNOTS WILL CONTINUE ON WEDNESDAY THEN 
  SHIFT TO THE NORTHWEST AND DECREASE TO 10 TO 20 KNOTS ON 
  WEDNESDAY NIGHT. 

* WAVES WILL BUILD TO 5 TO 7 FEET ON WEDNESDAY. WINDS AND WAVES
  WILL DROP BELOW 4 FEET LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
302 
WHUS71 KCLE 290754
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EDT WED OCT 29 2014

LEZ146>149-291600-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
354 AM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS: WEST 10 TO 20 KNOTS THIS MORNING INCREASING TO 30 KNOTS
  DURING THE AFTERNOON. AS WINDS SHIFT TO THE NORTHWEST OVERNIGHT
  WIND SPEEDS WILL DECREASE TO 10 TO 15 KNOTS.

* WAVES: BUILDING TO 6 TO 9 FEET THIS AFTERNOON. AS WINDS DECREASE
  OVERNIGHT WAVES WILL GRADUALLY SUBSIDE TO UNDER 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
614 
WHUS71 KCLE 291410
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 AM EDT WED OCT 29 2014

LEZ145-292215-
/O.EXB.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/
VERMILION TO AVON POINT OH-
1010 AM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS: WEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS
  TONIGHT. 

* WAVES: WAVES WILL BE 3 TO 5 FEET INTO THIS EVENING...THEN
  DECREASE TO 1 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-292215-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1010 AM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS: WEST 15 TO 25 KNOTS THIS MORNING INCREASING TO 30 KNOTS
  DURING THE AFTERNOON. AS WINDS SHIFT TO THE NORTHWEST OVERNIGHT
  WIND SPEEDS WILL DECREASE TO 10 TO 15 KNOTS.

* WAVES: WAVES BUILDING TO 5 TO 8 FEET THIS AFTERNOON. AS WINDS
  DECREASE OVERNIGHT WAVES WILL GRADUALLY SUBSIDE TO UNDER 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
528 
WHUS71 KCLE 292006
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT WED OCT 29 2014

LEZ146>149-300415-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 PM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST AND DECREASING TO 10
  TO 15 KNOTS.

* WAVES: WAVES BUILDING TO 5 TO 7 FEET THIS AFTERNOON. AS WINDS
  DECREASE OVERNIGHT WAVES WILL SUBSIDE TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145-300200-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/
VERMILION TO AVON POINT OH-
406 PM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS: WEST WINDS 10 TO 20 KNOTS...BECOMING NORTHWEST TO NEAR 10
  KNOTS OVERNIGHT.

* WAVES: WAVES WILL BE 3 TO 5 FEET INTO THIS EVENING...THEN 
  DECREASE TO 1 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
027 
WHUS71 KCLE 300133
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT WED OCT 29 2014

LEZ145-300245-
/O.CAN.KCLE.SC.Y.0043.000000T0000Z-141030T0200Z/
VERMILION TO AVON POINT OH-
933 PM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES OF 2 TO 4 FEET MID EVENING WILL FURTHER SUBSIDE OVERNIGHT
THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LEZ146>149-300800-
/O.CON.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
933 PM EDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST AND DIMINISHING 
  TO 10 TO 15 KNOTS. 

* WAVES: WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
758 
WHUS71 KCLE 300813
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EDT THU OCT 30 2014

LEZ146>149-300915-
/O.EXP.KCLE.SC.Y.0043.000000T0000Z-141030T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
413 AM EDT THU OCT 30 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WAVES OF 2 TO 4 FEET EARLY THIS MORNING WILL SUBSIDE TO 1 TO 3 FEET
AS WINDS SHIFT TO THE WEST.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 1:18 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 28, 1:18 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
118 AM EDT TUE OCT 28 2014

.SYNOPSIS...
A COLD FRONT NEAR KANSAS CITY WILL MOVE EAST ACROSS THE REGION
TUESDAY THEN WEAKENING HIGH PRESSURE WILL PUSH UP THE OHIO RIVER
VALLEY WEDNESDAY AND WEDNESDAY NIGHT. ANOTHER COLD FRONT WILL DROP
SOUTHEAST ACROSS THE AREA FRIDAY THEN HIGH PRESSURE SHOULD MOVE EAST
ACROSS THE AREA SUNDAY AND OFF THE EAST COAST MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WARM FRONT CONTINUES TO LIFT NORTHWARD AND WAS LOCATED FROM TOLEDO
TO ERIE AS OF MIDNIGHT. THERE HAVE BEEN A FEW SHOWERS AND A COUPLE
RUMBLES OF THUNDER AS THE BOUNDARY LIFTED NORTHWARD. MOST OF THE
THUNDER HAD BEEN OVER LAKE ERIE WHERE SLIGHTLY BETTER LOW LEVEL
MOISTURE AND INSTABILITY ARE LOCATED.

FOR THE REMAINDER OF THE NIGHT THE WARM FRONT WILL LIFT NORTH OF
THE LAKE TAKING THE SHOWERS WITH IT. A COUPLE HUNDREDTHS OF AN INCH
OF RAINFALL MAY OCCUR IN THE VICINITY OF ERIE THROUGH 2 AM.
OTHERWISE IT WILL REMAIN A WARM AND BREEZY NIGHT WITH LOWS
GENERALLY IN THE MIDDLE TO UPPER 60S. SEVERAL LOCATIONS HAVE
ALREADY DIPPED THIS LOW AND WILL HOLD STEADY OR SLOWLY WARM
THROUGH SUNRISE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
THE SHORT PERIOD OF WARM TEMPS WILL COME TO AN END AS THE FIRST
COLD FRONT CROSSES THE AREA TUE. THE MODELS SHOW A DISTINCT BAND
OF MOISTURE WITH THE FRONT SO MOST OF THE RAIN SHOULD BE
CONCENTRATED DURING A RELATIVELY SHORT PERIOD OF TIME AROUND
FRONTAL PASSAGE. THE GOOD SHEAR AND WEAK INSTABILITY MAY SET UP
FOR SOME POTENTIAL FOR SEVERE STORMS WITH POSSIBLY DAMAGING WINDS.

DRIER AIR PUNCHES INTO THE CWA ALONG WITH THE COLDER TEMPS AFTER
FROPA SO MOST PLACES SHOULD SEE THE PRECIP FROM THIS SYSTEM BE DONE
SHORTLY AFTER FROPA. HOWEVER...WRAP MOISTURE WORKING SE INTO THE
AREA TUE NIGHT AND IMPROVING LAKE EFFECT CONDITIONS WILL LIKELY LEAD
TO AT LEAST SCT SHRA IN THE SNOWBELT LATER TUE NIGHT...WED AND WED
NIGHT. TEMPS BY WED NIGHT MAY BE COLD ENOUGH FOR A LITTLE SNOW TO
MIX WITH THE RAIN.

THERE STILL COULD BE A FEW LINGERING LIGHT SHRA THU MORNING IN THE
SNOWBELT BUT WEAKENING HIGH PRESSURE WILL BE MOVING INTO THE AREA
HELPING TO END THE LAKE EFFECT.

THE BREAK FOR PRECIP IN THE AREA WILL BE SHORT-LIVED AS A S/W TROUGH
DIGS SE TOWARD THE AREA THU NIGHT INDUCING A WEAK SURFACE LOW TO
MOVE INTO THE REGION. MOISTURE POOLING WILL OCCUR SO THINK THERE
WILL BE AT LEAST A CHC FOR SOME SHRA TO OCCUR. WILL INCREASE THE
POPS FOR LATER THU NIGHT.

TEMPS WILL STAY BELOW NORMAL THRU THU.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A PIECE OF ENERGY WILL DIVE SOUTHEAST FROM THE ARCTIC PUSHING A
STRONG COLD FRONT SOUTH ACROSS THE AREA ON FRIDAY. THE COLD FRONT
WILL BE ON OUR DOORSTEP TO START THE DAY ON FRIDAY AND WE SHOULD HIT
OUR HIGH TEMPERATURES FOR THE DAY DURING THE MORNING THEN FALLING
THROUGH THE AFTERNOON. THE GFS IS STILL TRYING TO SHOW THE
ASSOCIATED SURFACE LOW DEVELOPING OVER NE OHIO ON FRIDAY AFTERNOON
WHICH WOULD SUPPORT A LONGER PERIOD OF FRONTOGENESIS AND WIDESPREAD
PRECIPITATION OVER THE AREA. THE ECMWF STILL SHOWS A SLIGHTLY MORE
CONSOLIDATED UPPER LEVEL TROUGH WHICH QUICKLY SWINGS THROUGH THE
GREAT LAKES WITH LOW PRESSURE DEVELOPING OVER LAKE ONTARIO BEFORE
SHIFTING EAST. MOST AREAS SHOULD SEE AT LEAST SCATTERED SHOWERS ON
FRIDAY WITH HIGHER COVERAGE IN THE EAST...BUT DID NOT WANT TO RAISE
POPS TOO MUCH AT THIS TIME UNTIL MODELS COME INTO BETTER AGREEMENT.
LONG RANGE MODELS HAVE BEEN HINTING AT VERY DRY AIR ALOFT ARRIVING
BEHIND THE TROUGH WHICH COULD RESULT IN JUST A BRIEF SHOT OF
PRECIPITATION WITH THE FRONT.

PRECIPITATION MAY MIX WITH SNOW AS EARLY AS MID AFTERNOON IN NW OHIO
IF SHOWERS ARE STILL ONGOING. A CHANGE OVER TO SNOW IS EXPECTED ON
FRIDAY NIGHT WITH TEMPERATURES COOLING ENOUGH THAT MINOR
ACCUMULATIONS COULD BE POSSIBLE WHERE PRECIPITATION LINGERS IN NE
OH/NW PA. A BREAK IN THE SHOWERS IS POSSIBLE ON FRIDAY EVENING AS WE
TRANSITION FROM THE SYNOPTIC PRECIPITATION TO THE LAKE EFFECT.
MOISTURE DEPTH COULD STILL BE A LIMITING FACTOR FOR SNOW FROM FRIDAY
NIGHT INTO SATURDAY BUT EXPECT THE FAVORABLE LAKE INDUCED
INSTABILITY TO WIN OUT AT LEAST FOR A PERIOD OF TIME. ALSO EXPECTING
ENOUGH PRE-CONDITIONING OF THE AIRMASS FROM LAKE HURON THAT WE COULD
SEE SOME MINOR ACCUMULATIONS IN THE SNOW BELT FROM FRIDAY NIGHT INTO
SATURDAY. WE WILL HAVE TO CONTINUE TO MONITOR MODEL TRENDS OVER THE
NEXT COUPLE DAYS FOR THE SNOWFALL FORECAST. LOWS ON FRIDAY NIGHT
WILL BE NEAR 30 ON FRIDAY NIGHT...WITH HIGHS ONLY RECOVERING FROM
THE MID 30S TO NEAR 40 ON SATURDAY.

MOISTURE REALLY DOES DWINDLE ON SATURDAY NIGHT AND SHOULD SEE ANY
LINGERING LAKE EFFECT COME TO AN END. THE RIDGE QUICKLY BUILDS IN ON
SUNDAY WITH A WARMING TREND ALREADY UNDERWAY BY MONDAY WITH
INCREASING SOUTHERLY FLOW.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
COLD FRONT STRETCHING FROM LOW PRESSURE SERN WI ACROSS CENTRAL
MISSOURI...WILL MOVE ACROSS THE FORECAST AREA TODAY.  EXPECT
SW SURFACE WINDS TO INCREASE ON TUESDAY WITH GUSTS TO 30 KNOTS
POSSIBLE AHEAD OF THE COLD FRONT. EXPECT SHRA/TSRA TO MOVE INTO
NW OH BY MID TO LATE MORNING...MOVING INTO NE OHIO BY MID
AFTERNOON. SPC HAS EASTERN HALF OF AREA IN SLIGHT RISK. LOW TO
MODERATE INSTABILITY...BUT THE 2K WINDS INCREASE TO 50 KNOTS THIS
AFTERNOON FEEDING TSRA. EXPECT A 3-6 HOUR PERIOD OF PRECIP AT TAF
SITES. FRONT SHOULD MOVE EAST OF THE FORECAST AREA BY LATE
EVENING.

.OUTLOOK...NON-VFR DEVELOPING WEDNESDAY IN THE SNOWBELT. WIDESPREAD
NON VFR RETURNING THU NIGHT INTO FRI.

&&

.MARINE...
WINDS WILL INCREASE TO 15 TO 20 KNOTS ON LAKE ERIE TONIGHT AHEAD OF
LOW PRESSURE TRACKING NORTHEAST ACROSS LAKE MICHIGAN AND 20 TO 25
KNOTS ON TUESDAY MORNING. WINDS IN THE NEARSHORE WATERS ARE EXPECTED
TO BE NEAR 20 KNOTS...BUT WITH AN OFFSHORE FLOW...MAY BE ABLE TO GET
BY WITHOUT A SMALL CRAFT ADVISORY. CONDITIONS WILL CERTAINLY BE A
LITTLE CHOPPY BUT WILL ALLOW NEXT SHIFT TO RE-EVALUATE. THE FLOW
SHIFTS TO MORE WESTERLY BEHIND THE FRONT BY TUESDAY NIGHT AND A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED EAST OF WILLOWICK THROUGH
WEDNESDAY.

HIGH PRESSURE WILL BUILD OVER THE LAKE FROM WEDNESDAY NIGHT INTO
THURSDAY WITH IMPROVING CONDITIONS. A STRONG COLD FRONT WILL MOVE
ACROSS THE LAKE ON FRIDAY WITH NORTHWEST WINDS TO 30 KNOTS EXPECTED
FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AGAIN BY
SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...MULLEN
SHORT TERM...ADAMS
LONG TERM...KEC
AVIATION...DJB
MARINE...KEC
Hazardous weather outlook, Oct 27, 3:10 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EDT MON OCT 27 2014

LEZ061-142>149-162>169-OHZ003-006>010-017>019-027>029-036-037-281915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-MARION-MORROW-
310 PM EDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-023-089-PAZ001>003-281915-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
310 PM EDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING
WINDS ON TUESDAY AS A STRONG COLD FRONT CROSSES THE AREA.

THERE IS A CHANCE FOR SOME ACCUMULATING SNOW FRIDAY NIGHT INTO
SATURDAY FOR THE SNOWBELT AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>022-030>033-038-047-281915-
MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
310 PM EDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING
WINDS ON TUESDAY AS A STRONG COLD FRONT CROSSES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.